Pacific Journal of Mathematics

A method of approximating the complex roots of equations.

Stephen Kulik

Article information

Source
Pacific J. Math., Volume 8, Number 2 (1958), 277-281.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103040102

Mathematical Reviews number (MathSciNet)
MR0097150

Zentralblatt MATH identifier
0090.33902

Subjects
Primary: 65.00
Secondary: 30.00

Citation

Kulik, Stephen. A method of approximating the complex roots of equations. Pacific J. Math. 8 (1958), no. 2, 277--281. https://projecteuclid.org/euclid.pjm/1103040102


Export citation

References

  • [1] S. Kulik, A new method forevaluating the zeros of analytic functions^ Interim Technical Report No. 1, OOR., U.S, Army, 1956.
  • [2] S. Kulik, A method for approximatingthe zeros of analytic functions, Duke Math. J. 24, (1957), 137-142.